# SDR ASOA2015120514192

- Difficulty date: December 5, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT DESCRIPTION: SEAT TRACK AT RBL9 BETWEEN FS 559.00+80 & 559.00+96 HAS CORROSION THAT NEED TO BE EVALUATED.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49-01. REMOVED SEAT TRACK AT RBL9 BETWEEN FS 559.00 AND FS 559.00+96 IAW AMM 53-00-49-000-801. COMPLIED WITH EC/TC REO 601R-53-00-485, FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  INSTALLED FABRICATED SEAT TRACK AT RBL9, FS 559.00+80 AND FS 559.00+96 IAW AMM 53-00-49-400-801.
